MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 DXTEND STAND PE CUP D38 +9MM; DELTA XTEND IMPLANTS : SHOULDER HUMERAL CUP

DEPUY IRELAND - 9616671 DXTEND STAND PE CUP D38 +9MM; DELTA XTEND IMPLANTS : SHOULDER HUMERAL CUP
Catalog Number 130738209
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information, which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained, that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported, that a delta xtend reverse construct was placed in patient on (b)(6) 2024.All implants had been implanted other, than the standard polyethylene.A 38/+9 standard poly was selected after trialing the total shoulder.Product was opened and implanted.It was noted, immediately at impaction, that the poly would introduce into the monobloc long delta stem, but would not seat fully.And would lift out of the humeral stem.In other words, the poly would engage initially, but then, move out of the intended position in a superior direction.After several attempts to fully seat the poly with no success, a second poly was opened, implanted and seated correctly.The 38/9 poly is being sent back to depuy for investigation, as it did no perform properly.Surgical delay was unknown.Doe: (b)(6) 2024.Affected side: left shoulder.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
DXTEND STAND PE CUP D38 +9MM
Common Device Name
DELTA XTEND IMPLANTS : SHOULDER HUMERAL CUP
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key19938172
Report Number1818910-2024-17024
Device Sequence Number20686429
Product Code HSD
UDI-Device Identifier10603295027386
UDI-Public(01)10603295027386(17)271130(10)5422491
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
K192855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number130738209
Device Lot Number5422491
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2024
Supplement Date Received by Manufacturer08/26/2024
Initial Report FDA Received Date08/08/2024
Supplement Report FDA Received Date08/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age50 YR
Patient SexFemale